Alert archive / North Carolina / Tornado Warnings in 2018
Tornado Warning 7, NWS Raleigh, NC
NWS Raleigh, NC issued this tornado warning at Sep 14, 2018, 3:02 AM EDT for Franklin County, Halifax County, Warren County, North Carolina. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 14, 2018, 3:02 AM EDT (07:02 UTC)
- Expired
- Sep 14, 2018, 3:30 AM EDT
- In force
- 28 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Franklin County, NC, Halifax County, NC, Warren County, NC
The radar
The Raleigh/Durham radar (KRAX), 79 km from the middle of the area, began a volume at 07:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 7.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 163 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 813 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
112
WFUS52 KRAH 140702
TORRAH
NCC069-083-185-140730-
/O.NEW.KRAH.TO.W.0007.180914T0702Z-180914T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
302 AM EDT FRI SEP 14 2018
The National Weather Service in Raleigh has issued a
* Tornado Warning for...
Southern Warren County in central North Carolina...
West central Halifax County in central North Carolina...
Northeastern Franklin County in central North Carolina...
* Until 330 AM EDT
* At 301 AM EDT, a severe thunderstorm capable of producing a tornado
was located 8 miles south of Littleton, or 14 miles southeast of
Warrenton, moving west at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Centerville, Afton, Arcola, Medoc Mountain State Park and Airlie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3628 7781 3613 7820 3630 7828 3631 7828
3635 7829 3639 7789
TIME...MOT...LOC 0701Z 073DEG 39KT 3632 7793
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
HAINES2 follow-up statements
211
WWUS52 KRAH 140721
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
321 AM EDT FRI SEP 14 2018
NCC083-140730-
/O.CAN.KRAH.TO.W.0007.000000T0000Z-180914T0730Z/
Halifax NC-
321 AM EDT FRI SEP 14 2018
...THE TORNADO WARNING FOR WEST CENTRAL HALIFAX COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3626 7797 3625 7798 3613 7820 3630 7828
3635 7829 3637 7797
TIME...MOT...LOC 0720Z 073DEG 39KT 3626 7818
$$
NCC069-185-140730-
/O.CON.KRAH.TO.W.0007.000000T0000Z-180914T0730Z/
Warren NC-Franklin NC-
321 AM EDT FRI SEP 14 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 AM EDT FOR SOUTHERN
WARREN AND NORTHEASTERN FRANKLIN COUNTIES...
At 320 AM EDT, a severe thunderstorm capable of producing a tornado
was located 10 miles south of Warrenton, moving west at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Centerville, Afton and Arcola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3626 7797 3625 7798 3613 7820 3630 7828
3635 7829 3637 7797
TIME...MOT...LOC 0720Z 073DEG 39KT 3626 7818
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
HAINES189
WWUS52 KRAH 140726
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
326 AM EDT FRI SEP 14 2018
NCC069-185-140735-
/O.EXP.KRAH.TO.W.0007.000000T0000Z-180914T0730Z/
Warren NC-Franklin NC-
326 AM EDT FRI SEP 14 2018
...THE TORNADO WARNING FOR SOUTHERN WARREN AND NORTHEASTERN FRANKLIN
COUNTIES WILL EXPIRE AT 330 AM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore the warning will be allowed to expire.
LAT...LON 3626 7797 3625 7798 3613 7820 3630 7828
3635 7829 3637 7797
TIME...MOT...LOC 0725Z 073DEG 39KT 3624 7824
$$
HAINESWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Sep 14, 2:41 AM EDT, 21 minutes earlier.
Area forecast discussion, Sep 14, 2:41 AM EDT, 21 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 241 AM EDT Fri Sep 14 2018 .SYNOPSIS... Hurricane Florence will move over the coast of SE North Carolina today, then move very slowly west or southwest near the coast of southern North Carolina and northeastern South Carolina tonight. A slow motion to the west over northern South Carolina will follow Saturday and Sunday. Conditions will finally improve early next week as the remnants of Florence finally move away. && .NEAR TERM /THROUGH TONIGHT/... As of 1045 PM Thursday... No changes this evening to the current watches/advisories etc... The rain bands earlier created some isolated rotating cells prompting the tornado warning in Wilson County. It appears that limited instability this far inland will keep tornado threat limited through the overnight, but may increase late tonight and especially Friday. Florence continued to slow in approach to the southeast coast of NC. Thus far, winds have increased across the Coastal Plain with gusts to near 40 mph in some of the rain bands that have been making it into the eastern zones. Rain and wind will increase into the SE into the east-central zones through the night. Lows in the 70s. && .SHORT TERM /FRIDAY THROUGH SUNDAY/... As of 430 PM Thursday... Friday through Sunday... Conditions will continue to deteriorate with bands of heavy rain rotating across most of the region, excluding the far western Piedmont. Sfc winds will continue to increase with sustained winds 25-40 mph common long and east of highway 1 with gusts 50-50 MPH probable over the Sandhills and southern Coastal Plain. Could see wind gusts around hurricane strength over the extreme se portion of the forecast area Friday. Winds will stay up Friday evening though should see a slow decrease in wind speed/gusts late Friday night through Saturday night.The bands of heavy rain will continue to rotate through the region, with the greatest concentration expected across the southern half of the forecast area. rainfall amounts Friday through Saturday will be excessive, averaging 4-6 inches in vicinity of highway 64 to as much as 10-15 inches across the southern Piedmont and Sandhills and southern Coastal Plain. This amount of rainfall will trigger life threatening flash flooding and cause rivers and stream to rise well out of their banks. Model discrepancies exists late Saturday into Sunday as the ECMWF drives Florence well south into SC while GFS maintains Florence near or south of the NC/SC border. The GFS will maintain a high threat for additional flooding rain over the Piedmont while the ECMWF would suggest lighter amounts. Using a blend suggest that at least a small to moderate risk for additional heavy rain will exists across the Piedmont and possible the Sandhills. thus have extended the Flash Flood Watch to cover this period. Potential for storm total of 15-20 inches over the southern half of central NC with isolated heavier amounts in excess of 25 inches. This is essentially 4-6 months worth of rain in 3-4 days. This amount of rain, if it verifies, will lead to extensive flooding that will last for days. && .LONG TERM /MONDAY THROUGH THURSDAY/... As of 1245 AM Friday... The remnant circulation of Florence is expected to lift northeast through the lower Ohio Valley and northeastern United States Monday and Tuesday. This will mean the trailing rain bands and associated weather hazards will come to an end by Sunday night or Monday for the region. The trailing surface trough will keep a lingering chance of mainly diurnal showers and storms into Tuesday afternoon and possibly Wednesday afternoon. Hot and humid conditions will also linger through midweek. Lows in the lower to mid 70s (well above normal) will continue into Wednesday, with highs in the 80s. Finally, a pattern change with a true cold frontal passage is expected late Wednesday. A breath of fresh air courtesy of a Canadian high pressure will arrive by Thursday and Friday. Lows by Friday may finally dip into the 50s across the northern Piedmont, with highs only 80-85. && .AVIATION /06Z FRIDAY THROUGH TUESDAY/... As of 230 AM Friday... Mainly MVFR ceilings will prevail through the TAF period, amidst moist, nely low level flow between high pressure over the Northeast and Hurricane Florence nearing the srn NC coast. The slow wwd drift of the hurricane will also cause already strong NNELY surface winds to strengthen further across cntl NC today - strongest at FAY, in closest proximity to the center of Florence. While outer bands of showers will pivot swwd and affect RWI, FAY, and RDU this morning, a shield of heavy, tropical precipitation with reduced visibilities, and stronger and more numerous outer bands of showers and storms, will pivot wwd across cntl NC through this evening, including into the GSO and INT vicinity between 00Z-06Z. Outlook: Florence will eventually arc swd across SC Sat and Sat night, then lift nwd and newd through the Appalachians through early next week. Breezy to windy conditions, periods of continued tropical downpours, storms, and isolated tornadoes --and sub-VFR conditions-- will result, with improving conditions by Tue. && .RAH WATCHES/WARNINGS/ADVISORIES... Hurricane Warning for NCZ078-089. Flash Flood Watch through Sunday evening for NCZ021>028- 038>043-073>078-083>086-088-089. Tropical Storm Warning for NCZ026>028-040>043-075>077-084>086- 088. && SYNOPSIS...Badgett NEAR TERM...Badgett SHORT TERM...WSS LONG TERM...Badgett AVIATION...MWS
Hazardous weather outlook, Sep 13, 5:25 PM EDT, 9 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 525 PM EDT Thu Sep 13 2018 NCZ021>025-038-039-073-074-083-141100- Forsyth-Guilford-Alamance-Orange-Durham-Davidson-Randolph-Stanly- Montgomery-Anson- 525 PM EDT Thu Sep 13 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed Friday and into the weekend. NCZ026>028-040>043-075>077-084>086-088-141100- Franklin-Nash-Edgecombe-Chatham-Wake-Johnston-Wilson-Moore-Lee- Harnett-Richmond-Scotland-Hoke-Cumberland- 525 PM EDT Thu Sep 13 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed Friday, and into the weekend. NCZ007>011-141100- Person-Granville-Vance-Warren-Halifax- 525 PM EDT Thu Sep 13 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. It will become increasingly windy across the far northern counties of central North Carolin as Hurricane Florence approaches the coast. The wind gusts will be strong enough to down a few large tree limbs. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Prolong rain and wind Friday and Friday night will result in a few downed trees, leading to sporadic power outages and isolated flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ078-089-141100- Wayne-Sampson- 525 PM EDT Thu Sep 13 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...HURRICANE WARNING IN EFFECT... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Hurricane Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Hurricane Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Local storm report, Sep 14, 12:03 AM EDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1203 AM EDT FRI SEP 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 PM TROPICAL STORM 4 ENE HOPE MILLS 34.99N 78.88W
09/13/2018 CUMBERLAND NC ASOS
43 MPH WIND GUST REPORTED AT FAYETTEVILLE
AIRPORT.
&&
JFDLocal storm report, Sep 14, 12:20 AM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1220 AM EDT FRI SEP 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 PM TROPICAL STORM 2 W ELROY 35.34N 77.96W
09/13/2018 WAYNE NC AWOS
43 MPH WIND GUST REPORTED AT SEYMOUR JOHNSON
AIR FORCE BASE IN GOLDSBORO.
&&
JFDSpecial weather statement, Sep 14, 12:28 AM EDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1228 AM EDT FRI SEP 14 2018
NCZ042-043-078-089-140530-
Johnston NC-Sampson NC-Wayne NC-Wilson NC-
1228 AM EDT FRI SEP 14 2018
...outer bands of hurricane florence impacting WAYNE...NORTHERN
SAMPSON... JOHNSTON AND WILSON COUNTIES UNTIL 130 AM EDT...
At 1222 AM EDT, Doppler radar was tracking very heavy rain showers
associated with the outer bands of hurricane Florence moving
southwest through wilson, wayne, johnston, and sampson counties.
torrential downpours and wind gusts up to 50 mph should be expected.
Locations impacted include...
Goldsboro, Smithfield, Clinton, Wilson, Mount Olive, Benson, Elm
City, Fremont, Walnut Creek and Micro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Locally heavy rain will quickly reduce visibility and result in
rapid ponding of water on roadways, standing water in low lying
areas, and minor flooding of creeks, streams, and areas of poor
drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3512 7865 3520 7864 3534 7853 3549 7866
3574 7816 3586 7780 3582 7775 3573 7772
3568 7766 3557 7782 3543 7783 3538 7780
3520 7783 3516 7791 3519 7802 3519 7816
3503 7815 3486 7850
TIME...MOT...LOC 0422Z 064DEG 50KT 3559 7790
smithLocal storm report, Sep 14, 12:31 AM EDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1231 AM EDT FRI SEP 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM TROPICAL STORM 4 NNW ELM CITY 35.85N 77.89W
09/13/2018 NASH NC ASOS
WIND GUST OF 45 MPH REPORTED AT ROCKY
MOUNT-WILSON AIRPORT.
&&
JFDLocal storm report, Sep 14, 12:45 AM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1245 AM EDT FRI SEP 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TROPICAL STORM 2 SW CLINTON 34.98N 78.36W
09/14/2018 SAMPSON NC AWOS
40 MPH WIND GUST REPORTED AT SAMPSON COUNTY
AIRPORT.
&&
JFDLocal storm report, Sep 14, 2:56 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
256 AM EDT FRI SEP 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 AM TROPICAL STORM 4 ENE HOPE MILLS 34.99N 78.89W
09/14/2018 CUMBERLAND NC ASOS
GUST OF 51 MPH AT FAYETTEVILLE REGIONAL
AIRPORT.
&&The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 8:07 PM EDT | Special Weather Statement | RAH | Edgecombe | 23 min |
| Sep 13, 8:33 PM EDT | Tornado Warning | RAH | Wilson | 11 min |
| Sep 14, 12:28 AM EDT | Special Weather Statement | RAH | Johnston, Sampson, Wayne, Wilson | 62 min |
| Sep 14, 3:07 AM EDT | River Flood Warning | RAH | Cumberland | 10 days |
| Sep 14, 3:07 AM EDT | River Flood Warning | RAH | Cumberland | 7 days |
| Sep 14, 3:07 AM EDT | River Flood Warning | RAH | Harnett | 7 days |
| Sep 14, 3:13 AM EDT | Tornado Warning | RAH | Halifax, Nash | 18 min |
| Sep 14, 6:36 AM EDT | Areal Flood Advisory | RAH | Edgecombe, Harnett, Johnston, Wilson | 114 min |
| Sep 14, 6:57 AM EDT | Special Weather Statement | RAH | Cumberland, Harnett, Johnston, Sampson, Wayne, Wilson | 48 min |
| Sep 14, 7:27 AM EDT | Flash Flood Warning | RAH | Sampson | 6 hr |
| Sep 14, 7:56 AM EDT | Flash Flood Warning | RAH | Wayne, Wilson | 6 hr |
| Sep 14, 8:09 AM EDT | Special Weather Statement | RAH | Johnston | 36 min |
| Sep 14, 8:41 AM EDT | Flash Flood Warning | RAH | Johnston | 17 hr |
| Sep 14, 9:00 AM EDT | Special Weather Statement | RAH | Johnston, Wilson | 45 min |
| Sep 14, 9:33 AM EDT | Special Weather Statement | RAH | Nash | 27 min |
| Sep 14, 9:49 AM EDT | Special Weather Statement | RAH | Cumberland | 26 min |
| Sep 14, 9:59 AM EDT | Special Weather Statement | RAH | Franklin | 16 min |
| Sep 14, 10:03 AM EDT | Flash Flood Warning | RAH | Cumberland, Harnett | 14 hr |
| Sep 14, 10:13 AM EDT | River Flood Warning | RAH | Johnston | 59 hr |
| Sep 14, 10:13 AM EDT | River Flood Warning | RAH | Johnston | 5 days |
| Sep 14, 10:13 AM EDT | River Flood Warning | RAH | Wayne | 11 days |
| Sep 14, 10:19 AM EDT | Special Weather Statement | RAH | Franklin | 26 min |
| Sep 14, 10:46 AM EDT | Special Weather Statement | RAH | Edgecombe | 29 min |
| Sep 14, 10:49 AM EDT | Special Weather Statement | RAH | Wake | 26 min |
| Sep 14, 10:51 AM EDT | River Flood Warning | RAH | Anson, Stanly | 4 days |
| Sep 14, 11:18 AM EDT | Special Weather Statement | RAH | Halifax | 27 min |
| Sep 14, 11:24 AM EDT | Special Weather Statement | RAH | Halifax | 36 min |
| Sep 14, 11:59 AM EDT | Flash Flood Warning | RAH | Hoke, Moore | 12 hr |
| Sep 14, 12:24 PM EDT | Special Weather Statement | RAH | Halifax | 36 min |
| Sep 14, 12:37 PM EDT | Special Weather Statement | RAH | Edgecombe | 38 min |
| Sep 14, 12:40 PM EDT | Tornado Warning | RAH | Edgecombe | 35 min |
| Sep 14, 1:05 PM EDT | Tornado Warning | RAH | Franklin, Nash | 40 min |
| Sep 14, 1:08 PM EDT | Flash Flood Warning | RAH | Sampson | 11 hr |
| Sep 14, 1:12 PM EDT | Flash Flood Warning | RAH | Edgecombe, Nash | 11 hr |
| Sep 14, 1:28 PM EDT | Special Weather Statement | RAH | Edgecombe | 32 min |
| Sep 14, 1:45 PM EDT | Flash Flood Warning | RAH | Franklin, Wake | 11 hr |
| Sep 14, 1:55 PM EDT | Special Weather Statement | RAH | Nash | 35 min |
| Sep 14, 1:57 PM EDT | Flash Flood Warning | RAH | Wayne, Wilson | 11 hr |
| Sep 14, 1:58 PM EDT | Special Weather Statement | RAH | Wake | 32 min |
| Sep 14, 2:32 PM EDT | Special Weather Statement | RAH | Wake | 28 min |
| Sep 14, 3:14 PM EDT | Areal Flood Advisory | RAH | Chatham, Lee, Moore, Richmond, Scotland | 6 hr |
| Sep 14, 5:19 PM EDT | Special Weather Statement | RAH | Granville, Person | 26 min |
| Sep 14, 5:24 PM EDT | Tornado Warning | RAH | Granville, Person | 19 min |
| Sep 14, 5:31 PM EDT | Special Weather Statement | RAH | Vance | 29 min |
| Sep 14, 5:50 PM EDT | Areal Flood Advisory | RAH | Alamance, Durham, Granville, Guilford, Halifax, Orange and 4 more | 4 hr |
| Sep 14, 6:27 PM EDT | Special Weather Statement | RAH | Person | 18 min |
| Sep 14, 6:28 PM EDT | Flash Flood Warning | RAH | Johnston, Wayne | 4 hr |
| Sep 14, 6:45 PM EDT | Special Weather Statement | RAH | Durham | 60 min |
| Sep 14, 6:57 PM EDT | Flash Flood Warning | RAH | Alamance, Durham, Orange | 4 hr |
| Sep 14, 7:02 PM EDT | Special Weather Statement | RAH | Forsyth, Guilford | 43 min |
Nearby
Tornado Warnings in North Carolina, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.